# SDR YENA2021041200222

- Difficulty date: April 2, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N955JB
- Make and model: Airbus A321-231
- Aircraft serial: 6757
- Aircraft time: 20,664 hours, 6,786 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Odor
- Location: Aft Pass Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1589, EWR-SJU.  INFLIGHT REPORTED STRONG SOCK SMELL IN AFT CABIN FAINT SMELL IN COCKPIT.  OCCURED DESCENDING THRU 2000FT LOW POWER SETTING AND MAKING A TEMP ADJUSTMENT; PERFORMED LEVEL ""C"" DECONTAMINATION OF EVIROMENTAL CONTROL SYSTEM (ECS) PER AMM 21-00-00-615-804-A.  LEAK AND OPS TEST PERFORMED NO SMELL OR FAULTS.
